Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Problems

Paul Erdos, Edward T. H. Wang, W. R. Utz, A. K. Austin, F. David Hammer, Peter Orno, Mark Kleiman, Edward T. H. Wang, Jordan I. Levy, Bernardo Recaman, John Hoyt, Richard Crandall, M. S. Klamkin, Paul Y. H. Yiu, Brian Hogan, Kenneth Klinger and Philip Straffin
Mathematics Magazine
Vol. 51, No. 4 (Sep., 1978), pp. 245-249
DOI: 10.2307/2689475
Stable URL: http://www.jstor.org/stable/2689475
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249